Pure Mathematics and Applications
ALGEBRA AND THEORETICAL COMPUTER SCIENCE

Home

Editorial Board

Submissions

Contents

Subscription

Volume 18 (2007), Issue No. 3-4

M. Barnabei, F. Bonetti and M. Silimbani: Combinatorial properties of the numbers of tableaux of bounded height

A. Bernini, M. Bouvel and L. Ferrari: Some statistics on permutations avoiding generalized patterns

G. Castiglione, A. Frosini, A. Restivo and S. Rinaldi: Tomographical aspects of L-convex polyominoes

F. De Mari and F. De Giovanni: Groups with finitely many normalizers of subgroups with intransitive normality relation

I. Fanti, A. Frosini, E. Grazzini, R. Pinzani and S. Rinaldi: Characterization and enumeration of some classes of permutominoes

S. Kitaev and J. R. Robbins: On multi-dimensional patterns

A. Kordi and A. Moussavi: On fuzzy ideals of BCI-algebras

H. S. Qiao and W. Liu: The weakly pullback flat properties of right Rees factor S-acts

S. Salehi and M. Steinby: Varieties of many-sorted recognizable sets

L. Vuillon: On the number of return words in infinite words constructed by interval exchange transformations

Y. Zamani: On the special basis of a certain full symmetry class of tensors